Louisiana, 2008

Damaging Winds and Strong Wind in Louisiana, August 3, 2008

August 3, 2008 · NWS SHV · 26 events in 11 counties and zones

downing numerous trees and powerlines across north central and northeast Louisiana. A gust front developed ahead of the convection and preceded the convection by in some cases 10 to 15 miles.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$21,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A complex of severe thunderstorms developed across northwest Mississippi and moved west southwest into the region...downing numerous trees and powerlines across north central and northeast Louisiana. A gust front developed ahead of the convection and preceded the convection by in some cases 10 to 15 miles. This outflow boundary or gust front produced winds approaching 50 mph which downed trees and powerlines as well. The storms propagated into a very unstable airmass during the late night hours of August 2nd and continued into the early morning hours of August 3rd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 2, 11:23 PM CST, 47 minutes earlier.

Area forecast discussion, Aug 2, 11:23 PM CST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 AM CDT SUN AUG 3 2008

...AN UPDATE TO THE FORECAST WILL BE COMING...

.DISCUSSION...
DOING A QUICK UPDATE IN ORDER TO ACCOUNT FOR THE DERECHO HEADING
WEST ACROSS THE MISSISSIPPI RIVER.  NO OTHER CHANGES PLANNED AT THIS
TIME.

ISC GRIDS HAVE BEEN SENT AND POSTED TO THE INTERNET.  AN UPDATED
SUITE OF PRODUCTS WILL BE ISSUED SHORTLY.  /21/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78 101  76  98  76 /  10  10   0  10  10
MLU  76  99  75  98  73 /  10  10   0  10  10
DEQ  74 102  74 101  72 /  10  10   0   0   0
TXK  78 102  77 100  75 /  10  10   0   0   0
ELD  75 102  75 101  74 /  10  10   0   0   0
TYR  77 100  77  99  76 /  10  10   0  10  10
GGG  76 100  76  98  74 /  10  10   0  10  10
LFK  74  99  74  97  73 /  10  10  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

BUTTS
Hazardous weather outlook, Aug 2, 11:00 AM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT AUG 2 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-031100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1200 PM CDT SAT AUG 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT TO SEE TEMPERATURES CLIMB TO 100 TO 105 DEGREES THIS
AFTERNOON. THESE TEMPERATURES WHEN COMBINED WITH THE HUMIDITY WILL
PROVIDE HEAT INDEX VALUES FROM NEAR 105 TO 109 DEGREES. THIS WILL
STRESS ANYONE INVOLVED IN OUTDOOR ACTIVITIES...AND THOSE CONFINED TO
THE INSIDE WITHOUT THE COOLING FROM FANS OR AIR CONDITIONERS.

THE COMBINATION OF HEAT AND HUMIDITY MAY PRODUCE VERY ISOLATED LATE
AFTERNOON THUNDERSTORM ACTIVITY...EAST OF A TEXARKANA TO LUFKIN
LINE. IF ANY THUNDERSTORMS DEVELOP...THEY MAY PRODUCE STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HEAT WILL STAY WITH THE REGION...AT LEAST THROUGH MONDAY INTO
TUESDAY WITH TRIPLE DIGIT AFTERNOON MAXIMUM TEMPERATURES ONCE AGAIN.
HEAT INDEX VALUES SUNDAY THROUGH TUESDAY WILL AGAIN APPROACH 105
TO 109 DEGREES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

17

In the hours before

Local storm report, Aug 2, 10:15 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1115 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     11 SSW STRONG           32.95N 92.41W
08/02/2008                   UNION              LA   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN IN THE TRUXNO COMMUNITY.

0552 PM     TSTM WND DMG     7 E SPEARSVILLE         32.95N 92.49W
08/02/2008                   UNION              LA   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN IN THE LARAN COMMUNITY.

0630 PM     HAIL             3 NW DOWNSVILLE         32.66N 92.45W
08/02/2008  E1.75 INCH       LINCOLN            LA   LAW ENFORCEMENT

0639 PM     TSTM WND DMG     9 NE RUSTON             32.63N 92.54W
08/02/2008                   LINCOLN            LA   LAW ENFORCEMENT

            TREES AND POWERLINES WERE BLOWN DOWN NEAR THE CEDARTON
            COMMUNITY.

0640 PM     HAIL             4 E GRAMBLING           32.53N 92.64W
08/02/2008  E0.25 INCH       LINCOLN            LA   TRAINED SPOTTER

0642 PM     HAIL             5 ENE GRAMBLING         32.54N 92.62W
08/02/2008  E0.88 INCH       LINCOLN            LA   AMATEUR RADIO

            NICKEL-SIZED HAIL REPORTED IN THE RUSTON WAL-MART PARKING
            LOT.

0648 PM     HAIL             4 ENE GRAMBLING         32.54N 92.64W
08/02/2008  E0.75 INCH       LINCOLN            LA   AMATEUR RADIO

0648 PM     TSTM WND DMG     4 ENE GRAMBLING         32.54N 92.64W
08/02/2008                   LINCOLN            LA   AMATEUR RADIO

            8 INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.

0651 PM     HAIL             4 ENE GRAMBLING         32.54N 92.64W
08/02/2008  E0.88 INCH       LINCOLN            LA   AMATEUR RADIO

0700 PM     TSTM WND DMG     4 E GRAMBLING           32.53N 92.64W
08/02/2008                   LINCOLN            LA   AMATEUR RADIO

            NUMEROUS POWERLINES AND TREE LIMBS WERE BLOWN DOWN.

0703 PM     TSTM WND DMG     4 E GRAMBLING           32.53N 92.64W
08/02/2008                   LINCOLN            LA   AMATEUR RADIO

            A TREE WAS BLOWN DOWN ACROSS US-167 AT EAST CAROLINA
            AVENUE IN RUSTON.

0706 PM     HAIL             4 ENE GRAMBLING         32.54N 92.64W
08/02/2008  E0.88 INCH       LINCOLN            LA   AMATEUR RADIO

            NICKEL-SIZED HAIL ALONG US-167...JUST NORTH OF RUSTON.

0718 PM     TSTM WND DMG     3 SE GRAMBLING          32.50N 92.68W
08/02/2008                   LINCOLN            LA   UTILITY COMPANY

            POWERLINES WERE BLOWN DOWN NEAR THE BARNET SPRINGS
            COMMUNITY.

0721 PM     TSTM WND DMG     11 SSE RUSTON           32.39N 92.57W
08/02/2008                   JACKSON            LA   UTILITY COMPANY

            POWERLINES WERE BLOWN DOWN ACROSS NORTHWEST JACKSON
            PARISH.

0728 PM     TSTM WND DMG     5 E GRAMBLING           32.53N 92.63W
08/02/2008                   LINCOLN            LA   AMATEUR RADIO

            A TREE WAS BLOWN DOWN ON A HOUSE ON EAST MISSISSIPPI
            STREET IN RUSTON.

0747 PM     TSTM WND DMG     4 WSW HAYNESVILLE       32.95N 93.20W
08/02/2008                   CLAIBORNE          LA   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ALONG CLARENCE-IVORY ROAD.

0748 PM     TSTM WND DMG     4 WSW HAYNESVILLE       32.95N 93.20W
08/02/2008                   CLAIBORNE          LA   UTILITY COMPANY

            POWERLINES WERE BLOWN DOWN IN NORTON CORNER COMMUNITY.

&&

D. BUTTS
Special weather statement, Aug 2, 11:57 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1257 AM CDT SUN AUG 3 2008

ARZ073-LAZ005-006-013-014-019-021-022-030700-
CALDWELL-JACKSON-LA SALLE-LINCOLN-OUACHITA-UNION-WINN-
1257 AM CDT SUN AUG 3 2008

...SIGNIFICANT WEATHER ALERT FOR HIGH WINDS...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 200 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION.

IN NORTH CENTRAL LOUISIANA...
     UNION...LINCOLN...OUACHITA...JACKSON...CALDWELL...WINN AND
     LA SALLE.

INCLUDING THE FOLLOWING LOCATIONS.
     CALION...HUTTIG...STRONG...BROWNSVILLE-BAWCOMVILLE...
     CLAIBORNE...FARMERVILLE...JENA...MONROE...OLLA...RICHWOOD...
     STERLINGTON...SWARTZ AND WEST MONROE.

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG WINDS AHEAD OF A LARGE LINE OF THUNDERSTORMS...KNOWN AS A
GUST FRONT...FROM MONTICELLO TO BASTROP TO 46 MILES SOUTH OF
RAYVILLE TO 87 MILES EAST OF SIMMESPORT.  THE GUST FRONT WAS MOVING
WEST AT 34 MPH.

THE GUST FRONT WILL AFFECT COMMUNITIES BETWEEN EL DORADO ARKANSAS...
TO MONROE LOUISIANA...TO COLUMBIA LOUISIANA AROUND 115 AM.

AS THE GUST FRONT PASSES THROUGH YOUR LOCATION...YOU CAN EXPECT WIND
SPEEDS OF 40 TO 40 MILES AN HOUR.  TEN TO FIFTEEN MINUTES AFTER THE
GUST FRONT PASSES YOUR LOCATION...THUNDERSTORMS COULD BRING WIND
GUSTS IN EXCESS OF 60 MILES AN HOUR...PENNY SIZED HAIL...AND
TORRENTIAL RAINFALL WITHIN A SHORT AMOUNT OF TIME.  RAINFALL AMOUNTS
UP TO 2 INCHES MAY BE SEEN IN AN HOURS TIME.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

LAT...LON 3209 9191 3193 9189 3192 9200 3163 9200
      3181 9243 3295 9266 3338 9259 3333 9245
      3328 9242 3330 9233 3327 9222 3321 9220
      3316 9209 3310 9212 3302 9206 3273 9206
      3267 9190 3253 9189 3229 9202 3212 9186
TIME...MOT...LOC 0557Z 105DEG 30KT 3363 9192 3282 9192
          3182 9165 3106 9039

BUTTS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 thunderstorm wind, 5 strong wind. Local standard time, as filed.

Strong Wind, Ouachita

When
August 3, 12:10 AM CST
Where
Ouachita forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
32.478, -92.155 (the zone’s center; the record gives no point)

A large tree was blown down on Susan Drive off Wallace Dean Road in Monroe, Louisiana. A tree was also down across Evergreen Street 1 block south of Smith Street.

Thunderstorm Wind, Caldwell

When
August 3, 12:20 AM CST
Where
Caldwell County, 0.91 mi SW of Columbia Arpt
Measured
53 kt (61 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.110, -92.060

Several trees were blown down near town.

Thunderstorm Wind, Ouachita

When
August 3, 12:20 AM CST
Where
Ouachita County, 0.9 mi SE of Millhaven
Measured
54 kt (62 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.490, -91.970

Several trees were blown down just east of Monroe, Louisiana.

Strong Wind, Union

When
August 3, 12:20 AM CST
Where
Union forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.832, -92.375 (the zone’s center; the record gives no point)

A gust front blew down a tree along Hwy. 143 approximately 1 mile south of Rocky Branch, Louisiana.

Thunderstorm Wind, Ouachita

When
August 3, 12:30 AM CST
Where
Ouachita County, 1.35 mi ESE of Kiroli Woods
Measured
53 kt (61 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.540, -92.150

A tree was blown down across La. 143, approximately 2 miles north of West Monroe, Louisiana.

Thunderstorm Wind, Caldwell

When
August 3, 12:30 AM CST
Where
Caldwell County, 0.59 mi E of Kelly
Measured
53 kt (61 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.980, -92.170

Trees were downed along La. 850 in Grayson, Louisiana.

Thunderstorm Wind, Caldwell

When
August 3, 12:30 AM CST
Where
Caldwell County, 0.59 mi E of Grayson
Measured
53 kt (61 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.050, -92.110

Trees were downed along La. 126 near Grayson, Louisiana.

Strong Wind, Jackson

When
August 3, 12:35 AM CST
Where
Jackson forecast zone
Measured
44 kt (51 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.302, -92.558 (the zone’s center; the record gives no point)

A gust front blew down several trees just east of Eros, Louisiana.

Thunderstorm Wind, Ouachita

When
August 3, 12:45 AM CST
Where
Ouachita County, 0.9 mi SW of Lakeshore
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.510, -92.080

A 15 inch diameter tree and powerline was downed in North Monroe at the corner of Spencer and Myrtle Roads.

Thunderstorm Wind, Ouachita

When
August 3, 12:45 AM CST
Where
Ouachita County, Monroe
Measured
53 kt (61 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.500, -92.120

A 20 inch diameter tree was downed in North Monroe on Pargould Road near Kenmore Street.

Thunderstorm Wind, Ouachita

When
August 3, 12:45 AM CST
Where
Ouachita County, Monroe
Measured
53 kt (61 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.500, -92.120

A tree was downed on Country Place Road near Park Avenue.

Thunderstorm Wind, Caldwell

When
August 3, 12:47 AM CST
Where
Caldwell County, 3 mi SSE of Clarks
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
31.990, -92.130

Powerlines were downed across the southern portion of the parish.

Thunderstorm Wind, La Salle

When
August 3, 12:48 AM CST
Where
La Salle County, 0.69 mi N of Jena
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.690, -92.130

Trees were downed across the entire parish.

Thunderstorm Wind, Ouachita

When
August 3, 12:50 AM CST
Where
Ouachita County, 0.9 mi SW of Lakeshore
Measured
53 kt (61 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.510, -92.080

A 20 inch diameter tree was downed on Martin Street at the intersection of King Street.

Thunderstorm Wind, Ouachita

When
August 3, 12:55 AM CST
Where
Ouachita County, Monroe
Measured
52 kt (60 mph) estimated gust
Reported by
Newspaper
Coordinates
32.500, -92.120

A large tree was downed at the intersection of Walnut Street and Bres Avenue.

Thunderstorm Wind, Ouachita

When
August 3, 12:57 AM CST
Where
Ouachita County, 1.88 mi ENE of Cheniere
Measured
53 kt (61 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.510, -92.250

Trees were downed across La. 546 in West Monroe, Louisiana.

Strong Wind, Jackson

When
August 3, 12:59 AM CST
Where
Jackson forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
32.302, -92.558 (the zone’s center; the record gives no point)

A gust front downed some powerlines northwest of Jonesboro, Louisiana.

Thunderstorm Wind, Jackson

When
August 3, 1:00 AM CST
Where
Jackson County, 0.69 mi N of Chatham
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.310, -92.450

Trees and powerlines were downed across the entire parish. Some of the damage included downed trees in the town of Hodge where Front Street was blocked and a metal fence was blown destroyed at the local paper mill. Large trees also fell near a restaurant in Jonesboro, Louisiana.

Thunderstorm Wind, Lincoln

When
August 3, 1:05 AM CST
Where
Lincoln County, 3.22 mi ENE of Ruston
Measured
53 kt (61 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.540, -92.580

Trees were blown down along Rough Edge Road east of town.

Strong Wind, Bienville

When
August 3, 1:10 AM CST
Where
Bienville forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
32.347, -93.056 (the zone’s center; the record gives no point)

A few trees were downed by a gust front east of the community of Bienville, Louisiana.

Thunderstorm Wind, Lincoln

When
August 3, 1:10 AM CST
Where
Lincoln County, 1.35 mi WSW of Ruston
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.510, -92.650

Trees were blown down along Mitchell Road in Ruston, Louisiana.

Thunderstorm Wind, Winn

When
August 3, 1:10 AM CST
Where
Winn County, 0.59 mi W of Winnfield
Measured
54 kt (62 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.920, -92.640

Numerous trees and powerlines were downed across the entire parish.

Thunderstorm Wind, Grant

When
August 3, 1:25 AM CST
Where
Grant County, 2.35 mi W of Dry Prong
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.580, -92.570

Trees and powerlines were downed across the entire parish.

Thunderstorm Wind, Bienville

When
August 3, 1:30 AM CST
Where
Bienville County, 0.69 mi S of Bienville
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.360, -92.980

Trees and powerlines were downed across the entire parish.

Thunderstorm Wind, Natchitoches

When
August 3, 1:50 AM CST
Where
Natchitoches County, 1.36 mi WSW of Natchitoches
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.760, -93.100

Trees and powerlines were downed across the entire parish.

Thunderstorm Wind, Caddo

When
August 3, 6:28 PM CST
Where
Caddo County, 1.35 mi WSW of Mooringsport
Measured
50 kt (58 mph) estimated gust
Reported by
Utility Company
Coordinates
32.670, -93.990

Downed powerlines resulted in power outages just west of Mooringspot, Louisiana.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2008Every state in 2008This day in weather historyWarnings in Louisiana, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 131902, 131900, 131901, 131927, 131903, 131913, 131914, 131926, 131923, 131924, 131925, 131917, 131905, 131922, 132115, 131906, 131918, 131915, 131907, 131909, 131910, 131921, 131916, 131919, 131920, 131933.